# SDR CALA2011091500599

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 26,435 hours, 7,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THAT EMERG EXIT LIGHT AT MID COACH CABIN DID NOT TEST PROPERLY. L1, L2, L3, & L4 EMERGENCY TEST SWITCHES FUNCTION NORMALLY BY SECTION REF WD 33-51-12, 33-51-13, 33-51-14, ALL CHECKS NORMAL.
